# SDR DALA2020122704272

- Difficulty date: December 24, 2020
- Submitted: December 27, 2020
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 85,596 hours, 22,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION LEVEL 2 CORROSION WAS FOUND ON SIDE PANEL INNER AND UPPER SURFACE BETWEEN STA 1380 TO STA 1440 LOWER SILL AREA.  SIDE PANEL REPLACED PER SRM.
